Totally Umbilical Hemi-Slant Submanifolds of Kaehler Manifolds
Falleh R. Al-Solamy,
Meraj Ali Khan and
Siraj Uddin
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
We study totally umbilical hemi-slant submanifolds of a Kaehler manifold via curvature tensor. We prove some classification theorems for totally umbilical hemi-slant submanifolds of a Kaehler manifold and give an example.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/987157.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/987157.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:987157
DOI: 10.1155/2011/987157
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().